RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 3, Pages 417–421 (Mi de8576)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

On the asymptotic stability and absolute integrability on the semiaxis of solutions of a differential system with perturbations of higher order

N. A. Izobov

Institute of Mathematics of the Academy of Sciences of Belarus

Full text: PDF file (561 kB)

English version:
Differential Equations, 1995, 31:3, 385–388

Bibliographic databases:
UDC: 517.926.4
Received: 23.09.1994

Citation: N. A. Izobov, “On the asymptotic stability and absolute integrability on the semiaxis of solutions of a differential system with perturbations of higher order”, Differ. Uravn., 31:3 (1995), 417–421; Differ. Equ., 31:3 (1995), 385–388

Citation in format AMSBIB
\Bibitem{Izo95}
\by N.~A.~Izobov
\paper On the asymptotic stability and absolute integrability on the semiaxis of solutions of a differential system with perturbations of higher order
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 3
\pages 417--421
\mathnet{http://mi.mathnet.ru/de8576}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1373036}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 3
\pages 385--388


Linking options:
  • http://mi.mathnet.ru/eng/de8576
  • http://mi.mathnet.ru/eng/de/v31/i3/p417

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Aleksandrov, “On stability with respect to the nonautonomous first approximation”, Russian Math. (Iz. VUZ), 44:10 (2000), 11–18  mathnet  mathscinet  zmath
  • Number of views:
    This page:59
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019